Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 102, Number 1
HTML articles powered by AMS MathViewer

On a family of elliptic surfaces with Mordell-Weil rank $4$
Charles F. Schwartz PDF
Proc. Amer. Math. Soc. 102 (1988), 1-8
Embeddings of differential operator rings and Goldie dimension
Declan Quinn PDF
Proc. Amer. Math. Soc. 102 (1988), 9-16
Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla
R. A. Mollin PDF
Proc. Amer. Math. Soc. 102 (1988), 17-21
Galois endomorphisms of the torsion subgroup of one-parameter generic formal groups
Karl Zimmermann PDF
Proc. Amer. Math. Soc. 102 (1988), 22-24
On the global dimension of a ring modulo its nilpotent radical
Ellen Kirkman and James Kuzmanovich PDF
Proc. Amer. Math. Soc. 102 (1988), 25-28
On large Zsigmondy primes
Walter Feit PDF
Proc. Amer. Math. Soc. 102 (1988), 29-36
A further refinement of the Bruhat decomposition
Charles W. Curtis PDF
Proc. Amer. Math. Soc. 102 (1988), 37-42
Vanishing theorems for $V$-manifolds
Donu Arapura PDF
Proc. Amer. Math. Soc. 102 (1988), 43-48
Counterexamples involving growth series and Euler characteristics
Walter Parry PDF
Proc. Amer. Math. Soc. 102 (1988), 49-51
A generalized capacity and a uniqueness theorem on the dyadic group
Kaoru Yoneda PDF
Proc. Amer. Math. Soc. 102 (1988), 52-56
Relation between right and left involutions of a Hilbert algebra
P. P. Saworotnow PDF
Proc. Amer. Math. Soc. 102 (1988), 57-58
One parameter groups and the characterization of the sine function
Lawrence J. Wallen PDF
Proc. Amer. Math. Soc. 102 (1988), 59-60
Ergodic properties that lift to compact group extensions
E. Arthur Robinson PDF
Proc. Amer. Math. Soc. 102 (1988), 61-67
On the area of the region where an entire function is greater than one
Li-Chien Shen PDF
Proc. Amer. Math. Soc. 102 (1988), 68-70
On normality of Blaschke quotients
Flavia Colonna PDF
Proc. Amer. Math. Soc. 102 (1988), 71-77
Unique solvability of an extended Stieltjes moment problem
Olav Njåstad PDF
Proc. Amer. Math. Soc. 102 (1988), 78-82
Universal functions and generalized classes of functions
J. Cichoń and M. Morayne PDF
Proc. Amer. Math. Soc. 102 (1988), 83-89
Hereditary $C^*$-subalgebras of $C^*$-crossed products
Masaharu Kusuda PDF
Proc. Amer. Math. Soc. 102 (1988), 90-94
Invariant subspaces for derivations
E. V. Kissin PDF
Proc. Amer. Math. Soc. 102 (1988), 95-101
Random sign embeddings from $l^n_r,\;2 < r < \infty$
T. Figiel, W. B. Johnson and G. Schechtman PDF
Proc. Amer. Math. Soc. 102 (1988), 102-106
On the ARG MIN multifunction for lower semicontinuous functions
Gerald Beer and Petar Kenderov PDF
Proc. Amer. Math. Soc. 102 (1988), 107-113
A boundary analogue of Morera’s theorem in the unit ball of $\textbf {C}^n$
Eric L. Grinberg PDF
Proc. Amer. Math. Soc. 102 (1988), 114-116
Invariance of projections in the diagonal of a nest algebra
John Daughtry PDF
Proc. Amer. Math. Soc. 102 (1988), 117-120
Complemented invariant subspaces of $H ^p,\;0 < p < 1$, and the Hahn-Banach extension property
William S. Cohn PDF
Proc. Amer. Math. Soc. 102 (1988), 121-124
Lagrangian systems in the presence of singularities
A. Capozzi, C. Greco and A. Salvatore PDF
Proc. Amer. Math. Soc. 102 (1988), 125-130
A remark on the existence of positive periodic solutions of superlinear parabolic problems
Maria J. Esteban PDF
Proc. Amer. Math. Soc. 102 (1988), 131-136
Cyclic vectors in $A^{-\infty }$
Leon Brown and Boris Korenblum PDF
Proc. Amer. Math. Soc. 102 (1988), 137-138
A Tauberian theorem for Hausdorff methods
Brian Kuttner and Mangalam R. Parameswaran PDF
Proc. Amer. Math. Soc. 102 (1988), 139-144
Conformally natural extension of vector fields from $S^{n-1}$ to $B^n$
Clifford J. Earle PDF
Proc. Amer. Math. Soc. 102 (1988), 145-149
The Gel′fand theorem and its converse for Kähler manifolds
O. Kowalski and L. Vanhecke PDF
Proc. Amer. Math. Soc. 102 (1988), 150-152
On immersed compact submanifolds of Euclidean space
Marco Rigoli PDF
Proc. Amer. Math. Soc. 102 (1988), 153-156
A note on hyper-Hermitian four-manifolds
Charles P. Boyer PDF
Proc. Amer. Math. Soc. 102 (1988), 157-164
Conglomerability and finite partitions
Alan Zame PDF
Proc. Amer. Math. Soc. 102 (1988), 165-168
A proof of Liggett’s version of the subadditive ergodic theorem
Shlomo Levental PDF
Proc. Amer. Math. Soc. 102 (1988), 169-173
On classification of quadratic harmonic maps of $S^3$
Gábor Tóth PDF
Proc. Amer. Math. Soc. 102 (1988), 174-176
A note concerning the $3$-manifolds which span certain surfaces in the $4$-ball
Bruce Trace PDF
Proc. Amer. Math. Soc. 102 (1988), 177-182
Lusternik-Schnirelmann category and cobordism
Harpreet Singh PDF
Proc. Amer. Math. Soc. 102 (1988), 183-190
Atriodic homogeneous nondegenerate continua are one-dimensional
James T. Rogers PDF
Proc. Amer. Math. Soc. 102 (1988), 191-192
On the sphere conjecture of Birkhoff
Richard Jerrard PDF
Proc. Amer. Math. Soc. 102 (1988), 193-201
Function spaces and local characters of topological spaces
Toshiji Tereda PDF
Proc. Amer. Math. Soc. 102 (1988), 202-204
A fixed-point theorem for $p$-group actions
Stefan Jackowski PDF
Proc. Amer. Math. Soc. 102 (1988), 205-208
A generalization of the Vietoris-Begle theorem
Jerzy Dydak and George Kozlowski PDF
Proc. Amer. Math. Soc. 102 (1988), 209-212
Bundles along the fiber in the PL category
Norman Levitt PDF
Proc. Amer. Math. Soc. 102 (1988), 213-217
Symmetric functions: a bijective identity
N. Metropolis and Gian-Carlo Rota PDF
Proc. Amer. Math. Soc. 102 (1988), 218-220